# SDR SWIA200211443

- Difficulty date: November 4, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,199 hours, 31,452 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Cable
- Part number: 23080013
- Part serial: 5790
- Condition: Shorted
- Location: Apu Start Gen
- Part time: 5,486 hours, 7,925 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  STARTER APPEARS TO WORK BUT NO EGT OR RPM RISE.  FOUND APU START/GEN GROUND CABLE MELTED DUE TO ARCING BETWEEN GENERATOR TERMINALS.  ALSO FOUND TERMINAL ON START/GEN TO BE MELTED.  REMOVED START/GEN AND GROUND CABLE AND REPLACED WITH SERVICEABLE UNITS.  REMOVED AND REPLACED APU GCU WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
